# SDR SIMA20130115009

- Difficulty date: January 15, 2013
- Submitted: January 16, 2013
- Operation: Air carrier
- Aircraft: N508AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10072
- Aircraft time: 25,298 hours, 17,948 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

ON FLIGHT 3761 THE CREW REPORTED, HEARD A LOUD QUICK BANG SOUND AND SAW THE FIRST OFFICER’S OUTER PANE WINDSHIELD HAD CRACKED AT FLIGHT LEVEL 250, NO ICING CONDITIONS.  THE CREW IMMEDIATELY DECLARED AN EMERGENCY AND REQUESTED A DESCENT.  THE CREW FOLLOWED ALL APPLICABLE CHECKLIST.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPLACED THE FIRST OFFICER’S WINDSHIELD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
